A 26-year-old male asked:
Disclaimer

what kind of adverse effects can being severely shocked (surprised) have on a young boy (14-15 years of age)?

1 doctor answer
Dr. Kathryn Akin
36 years experience Developmental and Behavioral Pediatrics
Probably none: If the youngster is expressing difficulties around this issue, then counseling could be helpful.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old male asked:
Dr. Walter Husar
32 years experience Neurology
In general, no: In general, antidepressants are very safe and have not been shown to cause any damage to the brain.
A 32-year-old female asked:
Dr. David Sneid
40 years experience Endocrinology
Since I: don't know what medication you discontinued or for what reasons, it's impossible to say. Generally, however, a testosterone gel, titrated to the prope ... Read More
A 56-year-old member asked:
Dr. Eric Weisman
35 years experience Neurology
Keep a level head: You need to be sure of the diagnosis. Sometimes it helps to get a second or even third opinion. If you do not require seizure meds and you are on one ... Read More
A 76-year-old member asked:
Dr. Romeo Mandanas
37 years experience Hematology and Oncology
Perhaps: Evista (raloxifene) if taken to reduce breast cancer in post-menopausal women is usually taken just for 5 years but there is no limit number of years ... Read More
9
9 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month